Über Lineare Differenzengleichungen

Oskar Perron München

TBD mathscidoc:1701.33499

Acta Mathematica, 34, (1), 109-137, 1911.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:23 uploaded by actaadmin ] [ 52 downloads ] [ 0 comments ]
@inproceedings{oskar1911über,
  title={Über Lineare Differenzengleichungen},
  author={Oskar Perron},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203023421091208},
  booktitle={Acta Mathematica},
  volume={34},
  number={1},
  pages={109-137},
  year={1911},
}
Oskar Perron. Über Lineare Differenzengleichungen. 1911. Vol. 34. In Acta Mathematica. pp.109-137. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203023421091208.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved